# SDR AALA202101089013

- Difficulty date: January 3, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 23,498 hours, 9,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Rows 24 - 32 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT PATH LIGHTS BROKEN AT ROWS 24 AND 32L.  REMOVED AND REPLACED SEAT ROW 24L (AALA202101059016) AND 32L (AALA202101089011) END CAPS AND ROW 24L (AALA202101089012) AND 32L LIGHT ASSEMBLY.
